Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does increasing the dose of Meprate help in stopping the spotting?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13579 Questions

default
Posted on Tue, 30 Oct 2018 in Women's Health
Question: My period is due 26 feb.I had to travel for some important family event from 25 to 29 feb .Doctor suggested me to take meprate 10 mg per day .On the second day Iam observing Spotting .should I continue the tablet to delay period or increase the dosage ??
doctor
Answered by Dr. Rakhi Tayal 32 minutes later
Brief Answer:
Increase the dosage to twice daily.

Detailed Answer:

Hello!

Thanks for posting your query.

You can stop the spotting by increasing the dose of Meprate to twice a day and continue taking it till 29th. After stopping the tablet you will have your periods after 2-4 days.

I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.

Wishing you good health.

Regards,

Dr. Rakhi Tayal
OBGYN

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Rakhi Tayal 18 minutes later
Thank you so much for your prompt response Madam .I have observed Spotting multiple times and I’m little concerned as Iam unable to differentiate it from periods.Whether the increase in dose will help me in delaying the periods ??
doctor
Answered by Dr. Rakhi Tayal 27 minutes later
Brief Answer:

Yes.

Detailed Answer:

Hello.

Thanks for writing again.

The spotting is just the beginning of periods. You should have started Meprate earlier.

Now increasing the dose will help in stopping the spotting and then you will have periods after stopping the medicine.

Hope my answer is helpful. Let me know if I can assist you further.

Regards,

Dr. Rakhi Tayal,
OBGYN

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Rakhi Tayal 2 days later
Good morning Madam !! As per your suggestion I have increased the meprate dosage to 10 mg twice a day .My spotting has reduced but not stopped.I need to travel on Sunday for five days trip .Need your help to come over this .Thank you
doctor
Answered by Dr. Rakhi Tayal 24 minutes later
Brief Answer:

Continue with same dosage.

Detailed Answer:

Hello!

The dose does not need to be increased further. The bleeding should stop gradually. You can only wait and watch now.

Hope I have answered your query.

Regards,

Dr. Rakhi Tayal,
OBGYN
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on